# SDR FDEA201411173715

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, ACFT INSPECTION FLOORBEAM BS 1640, LBL 10 TO RT FRAME UPPER CHORD, LOWER SURFACE OF FLOORBEAM HAS MANY AREAS OF CORROSION AROUND NUTPLATE HOLES, REF N01875.  FLOORBEAM AT STATION 1640 LBL 70 TO RBL 70 WAS R & R WITH NEW FABRICATED FLOORBEAM IAW DWG 146N5136 SHT 1 REV & 146N5089 SHT 6 REV.  REPAIR CLASSIFIED AS MAJOR.
